Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the random walk and Brownian motion


Author: Frank B. Knight
Journal: Trans. Amer. Math. Soc. 103 (1962), 218-228
MSC: Primary 60.66; Secondary 60.62
DOI: https://doi.org/10.1090/S0002-9947-1962-0139211-2
MathSciNet review: 0139211
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Harmonic analysis and the theory of probability, Univ. of California Press, Berkeley, Calif., 1955. MR 0072370 (17:273d)
  • [2] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [3] W. Feller, An introduction to probability theory and its applications, Vol. 1, 2d ed., New York, 1957.
  • [4] -, On the intrinsic form for second order differential operators, Illinois J. Math. 2 (1958), 1-18. MR 0092047 (19:1052d)
  • [5] G. A. Hunt, Some theorems concerning Brownian motion, Trans. Amer. Math. Soc. 81 (1956), 294-319. MR 0079377 (18:77a)
  • [6] K. Ito and H. P. McKean, Monograph on diffusion, to appear.
  • [7] M. Kac, Random walk and the theory of Brownian motion, Noise and stochastic processes, pp. 295-317, Dover, New York, 1954.
  • [8] A. V. Skorohod, Limit theorems for stochastic processes, Teor. Veroyatnost. i Primenen. 1 (1956), 290-319. (Russian). MR 0084897 (18:943c)
  • [9] H. Trotter, A property of Brownian motion paths, Illinois J. Math. 2 (1958), 425-433. MR 0096311 (20:2795)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.66, 60.62

Retrieve articles in all journals with MSC: 60.66, 60.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0139211-2
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society